# SDR DLL16950831

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1665-1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CABIN SEAT ATTACH TRACK CORRODED AT FS 1665 TO 1725 AT RBL 42.  REPLACED TRACK PER SRM 53-21-00 FIG 820.
